# SDR NOCA11811

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORING EMERGENCY LIGHT PATH ASSY MISSING AT 28CB.  INSTALLED FLOORING EMRGENCY LIGHT PATH ASSY PER AMM 33-51-11, OPS CHECK OK.  P/N S417N509-11.
